Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
If nothing else, a recheck would be wise. It sounds like she has developed two fairly common symptoms of steroid usage:1) Chronic panting2) Cushings-related or cushingoid symptomsMore info here: http://www.vcahospitals.com/main/pet-health-information/article/animal-health/steroid-treatment-long-term-effects-in-dogs/951and here: http://www.vcahospitals.com/main/pet-health-information/article/animal-health/cushings-disease-in-dogs/545
Bloodwork and an examination would be indicated at this time, along with the second opinion.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
Checking in, JACustomer. How is your companion doing?